# SDR QXEA0300306

- Difficulty date: March 1, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 10,184 hours, 14,534 cycles
- Engine: Pwa PW123D
- Engine time: 9,964 hours, 14,084 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 3038916
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA ON FLIGHT 2222- NR 1 ENGINE WILL NOT LIGHT OFF ON START SEQUENCE.  RAN CHECKLIST, ATTEMPTED SECOND START WITH NO SUCCESS.  REMOVED AND REPLACED NR 1 ENGINE INBOARD AND OUTBOARD IGNITORS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
